# SDR 95FDEA01737

- Difficulty date: November 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 727-22
- Aircraft serial: 19084
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NR 0349, FOUND SHEAR TIE AT BS 1130 RBL 2 WL 148.5 TO BE CRACKED AND CORRODED.  REMOVED CRACKED AND CORRODED SHEAR TIE FLANGE ANGLE AT BS 1130 RBL 2 WL 148.5, FABRICATED AND INSTALLED TWO REPAIR ANGLES AND ONE SUPPORT CLIP.  ALL WORK ACCOMPLISHED PER FEDEX SRM 53-10-4.
